# SDR DXTA2009032703569

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK422
- Aircraft time: 1,842 hours, 1,737 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 45AS4201039
- Part serial: 586
- Condition: Frozen
- Location: Left
- Part time: 1,088 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT THROTTLE FROZE AT FL 350. UNFROZE AT FL 240.  REPLACED LT ENG AFT THROTTLE CONTROL CABLE WITH NEW.  OPS CHECKED GOOD IAW MM 76-10-00 AND MM 71-20-00-201 FOR LOOSENING REAR ENG MOUNT.
